SULFAMETHOXAZOLE AND TRIMETHOPRIM Reviews

Average Rating: 1.3 (10 Ratings)

Filter Results

Compare SULFAMETHOXAZOLE AND TRIMETHOPRIM with similar:
 SULFONAMIDES RELATED COMPOUNDS

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1


More on SULFAMETHOXAZOLE AND TRIMETHOPRIM: Reviews Summary  |  Drug Safety Information

RATING  REASONSIDE EFFECTS FOR SULFAMETHOXAZOLCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1  Uti Nausea, vomiting, headache, insomnia, anxiety I've taken this for 2 days now and have felt sick the whole time. Nausea is constant, making it hard to eat or drink much. On day 3, woke up with bad anxiety and jitters. Not sure if I can take this for the full 7 days. It does seem to help the infection F 44 3 days
Ds 2X D
11/26/2020
 1  UTI Excessive sweating, feeling ill and whole body shakes. F 19 3 days
200mg 2X D
8/12/2020
 1  Was taking for bronchitis Took 1 pill before bed @ 8. Couldn't sleep all night because of leg pain. Stopped taking immediately. Felt better next day after hot bath and heating pad. F 48 1 days
9/21/2016
Email
 1  Severe Diarrhea anxiety, insomnia and heart palpitations I took this drug for 1 day, once in the am and once in the pm, and by that night I started feeling anxious so I decided to stop taking this med. Today is starting my third day off of this stuff and the anxiety has gotten worse or its just me stressing out or not sleeping at all last night. I am really starting to wonder how long this stuff is going to stick with me. If there is anyone out there who has overcome these side effects please share your story on this site as I have read through several hundreds of reviews and have not seen any clear answers as to anyone recovering. I just feel like I'm in a pit right now and I just want some good news. So please someone just email me so at least I'm not alone in this M 27 1 days
800/160 2X D
2/11/2016
Email
 1  Urinary tract infection Took 1 pill right after supper with 8 oz water and had no real side effects. Then 3 hours later as I got into bed I experienced sudden onset of severe dizziness immediately upon lying down for the night, nausea from room spinning around and sudden extreme sweating so that I had to rip off all my night clothes. I felt like I was going to die. Managed to sit up on side of bed and within 10 minutes all the horrible reactions were totally gone. Took no more pills. I had taken this medication on two earlier occasions for UTI bouts with only slight tummy indigestion. Pills worked well at that time. F 79 1 times
2X D
1/24/2014
 1  prostatitis persistant headache, fatigue, and fever (101 to 102) and most scary nocturnal diaphoresis (profuse sweating) finished a ten day course of two tabs daily, after one week, saw the physician who then prescribed one tab daily and had side effects approximately two hours after taking the first tab on an empty stomach with a full glass of water. Read those inserts! (as I did) and act quickly! M 61 2 days
800/160 1X D
8/22/2011
Email
 1  UTI Severe muscle aches behind my thighs, knees, calves, and arms. Swelling to the face and lips. Flushed skin. Persistent numbness in my fingers. Extreme sharp headaches. High fever of a 102. Swollen face and lips. Dizziness. Inability to stand for more than 5 seconds. Liquid discharge from the eyes. Chills and overall body aches. I took this medication for my UTI just before dinner within 5 hours I developed a very high fever, chills and muscle aches. I had sharp headaches that felt like a knife that attacked in the same spot behind and front side of my head. I began to take extra strength Tylenol every two hours for the fever and headaches. This helped keep the fever down but not the headaches. As soon as the three hour mark hit the fever would shoot up. Thinking it was just the flu I went to work in the morning. I did not take the second dose because I was under some other medications for other reasons and did not want to take them closely together, so I intended to space them apart by 2 hours. When I woke up my face and lips were swollen and my skin was flushed. By 9 a.m. I began getting a strong pain behind my legs to the point I had to keep them moving in order to stay standing. It increasingly got worse that even if I moved I still felt like my legs would give out and I would fall. By 11:30 a.m. I had to go back to the clinic. I was in extreme pain, my fever and headaches continued and I had an overall terrible feeling that something was very wrong. I tried to describe my pain to the doctor that I had never felt these types of pain in my legs before so she ordered an ultrasound to my legs. But found nothing. The doctor consulted an allergist and another doctor and gave them a list of my medications. They all concurred that my symptoms sounded like it was due to the sulfameth+trimeth. Throughout F 42 1 days
800/160mg 2X D
12/15/2010
Email
 2  sore throat/congestion Fever around 102, chills, rash that spread starting on face and neck, back, and chest and spread to all my body. This happened afte taking the drug for 4 days. It was prescribed for 10 days I didn't know to look for this to be an allergic reaction to the medicine I was taking. I just thought the medicine wasn't the right one I needed, because my son had had strep throat the week before, and I thought perhaps the strep infection may have come to me after I had been taking the medicine.Since it took several days to have any symptoms I didn't connect the 2. F 50 4 days
1/19/2008
 3  staph infection in foot I took a 10 day course and by about the 6th day into it, was experiencing abdominal pain and general abdominal tenderness. Also loss of appetite and moderate fatigue. I am an athlete and found that any high impact sports such as running increased my symptoms significantly. I also often felt headachy and mildly nauseous. I tend to be sensitive to antibiotics and this one proved to be no different for me. It did however significantly clear up the infection in my foot within 24 hours. F 39 10 days
1/26/2007
 1  Infectious prostatitus I got through one 10 day course with few problems. But a few days later I had to start again. Two hours after one pill I started to itch. Within a few more hours my temperature was up to 101, I had chills almost like convulsions, and I vomited several times. The next day my doctor put me on Benadryl and the symptoms cleared up. M 63
1/5/2007
BACK TO TOP